# SDR COMA0160685

- Difficulty date: September 3, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N767CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 5,666 hours, 5,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430353
- Part serial: NA
- Condition: Chafed
- Location: Inbd Flap Vane
- Part time: 5,666 hours, 5,914 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H AND R/H INBD FLAP VANES CHAFED ON INBD L/E'S.REMOVED AND REPLACED L/H AND R/H INBD FLAP VANES IND L/E SKINS I/A/W WVAC EO 601R-57-2691.
